# SDR DALA2018091105545

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 53,097 hours, 25,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT LIMIT ON SIDEPLATE LT STA 727E TO 727F AT AFT CARGO COMPARTMENT. LEVEL CORROSION 2 AREA WAS REPAIRED PER SRM 53-00-53 REPAIR 6 FIG 203 AND 51-40. NO CRACKS WERE FOUND AFTER REMOVING DAMAGE.
